Derivation and Verification of Extended Langmuir Equation

There are no files associated with this record.

Title Derivation and Verification of Extended Langmuir Equation
Author Xin-du, Geng; Yan, Wang; Yu, Jimmy
Year Published 2001
Publisher Kexue Chubanshe
Citation ACTA Chimica Sinica (Huaxue Xuebao), Vol. 59(11), pp. 1847-1852
Peer Reviewed Yes
Published Yes
Research Centre Atmospheric Environment Research Centre
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice